Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Derivatives of Hardy functions

Author: Boo Rim Choe
Journal: Proc. Amer. Math. Soc. 110 (1990), 781-787
MSC: Primary 32A35
MathSciNet review: 1028041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ B$ be the open unit ball of $ {C^n}$, and set $ S = \partial B$. It is shown that if $ \varphi \in {L^p}\left( S \right),\varphi > 0$, is a lower semicontinuous function on $ S$ and $ 1/q > 1 + 1/p$, then, for a given $ \varepsilon > 0$, there exists a function $ f \in {H^p}\left( B \right)$ with $ f\left( 0 \right) = 0$ such that $ \left\vert {{f^ * }} \right\vert = \varphi $ almost everywhere on $ S$ and $ \int_B {{{\left\vert {\nabla f} \right\vert}^q}dV < \varepsilon } $ where $ V$ denotes the normalized volume measure on $ B$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35

Retrieve articles in all journals with MSC: 32A35

Additional Information

PII: S 0002-9939(1990)1028041-8
Keywords: Derivatives, $ {H^p}$-functions
Article copyright: © Copyright 1990 American Mathematical Society